Global Journal of Pure and Applied Mathematics (GJPAM)

 

 

 

Volume 14  Number 9  (2018)

 

Contents

 

Mathematical Modelling of Substance Abuse by Commercial Drivers

pp. 1149–1165

Joan Kavuti Kanyaa, Shaibu Osman and Mary Wainaina

 

Lower Bounds for the Blow-Up Time in a Nonlocal Reaction-Diffusion Equation

pp. 1167-1175

Chongmin Xiao and Zejian Cui

 

Fixed Point Theorems for (ε,λ)-Uniformly Locally Generalized Contractions

pp. 1177-1183

G. Sudhaamsh Mohan Reddy

 

A Note on Hilbert-Kunz Multiplicity of Three-Dimensional Local Near- Rings

pp. 1185-1196

Dr. Jyothi Puligadda and Dr. T.V. Pradeep Kumar

 

Effects of Magnetic Induction on MHD Boundary Layer Flow of Dusty Fluid over a Stretching Sheet

pp. 1197–1215

Stephen Mutua Silu, Dr. MaryWainaina and Dr. Mark Kimathi

 

Taylor Method and Second Order Runge-Kutta Method for Solving a Two-Dimensional first order Dynamic Equations on Time Scales

pp. 1217–1236

Amos Otieno Okech, Jeconia Okelo Abonyo and David Theuri

 

A New Original Vector Ordering based on Search of the Minimum Error Sequence by Recursive Analysis of n-ary trees

pp. 1237-1249

Sié OUATTARA, Francis Adles KOUASSI and Alain CLEMENT

 

Geometrical study of real hypersurfaces with differentials of structure tensor field in a Nonflat complex space form

pp. 1251–1257

Dong Ho Lim, Yun Mi Park and Hwa Soo Kim

 

Mathematical Modelling and Analysis of the Dynamics of Cholera

pp. 1259–1275

Kamuhanda Anthony Eustace, Shaibu Osman and MaryWainaina

 

Generalization of Contraction Principle on G-Metric Spaces

pp. 1177-1283

G Sudhaamsh Mohan Reddy

 

 

[UP]

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact